See Alike in...

Alike App

Browser

Knees

714d

Hi, so I haven’t been her in a while since I’ve been going through it lol. Um I have hyper mobility in every joint in my body. My knees and shoulders have been dislocating for years, but im scared. My condition and overall health is getting worse. Im on much more pain and my fingers have begun to start to dislocate I can also feel my hip slipping. My hands are sharing so bad from the pain that typing this is a struggle. I hope my hips don’t start. Im terrified and I don’t know what to do. I honestly am going to have a mental breakdown. Nobody else I know has this and I have no one who understands to speak to. I don’t know what I’m going to do anymore. I love using my hands, I adore sewing and drawing, writing poems, texting my friends, and braiding my hair and doing makeup; I could go on until the end of time. But what I’m trying to say is it is getting to painful to use my hands and they have only been dislocating for a couple days. I really need guidance from someone who is going through something similar. So if you can somehow relate please respond because I’m losing my mind here.

    • tattooedlizardlady

      710d

      I would get a chiro/physical therapist. Try to look for someone who has experience with helping to stabilize your joints. Joint stabilization techniques will change your life.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion